# SDR USAA980523

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Part time: 42,706 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RON, FOUND 3 INCH CRACK IN SKIN AT STATION 767 .5 INCH ABOVE STRINGER NR 20.  INSTALLED DOUBLER PER SRM 53-30-03.  (M)
